MathSciNet Relay Station
MathSciNet bibliographic data
MR1044036 (91e:93077) 93D21 (34D25 93B36)
Khargonekar, Pramod P.; Petersen, Ian R.; Zhou, Kemin Robust stabilization of uncertain linear systems: quadratic stabilizability and $H\sp {\infty}$ control theory. IEEE Trans. Automat. Control 35 (1990), no. 3, 356–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement